| Catalog Number |
08469890160 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of a questionable elecsys troponin t gen 5 result from the cobas e 801 analytical unit for one patient.The initial result was 174 ng/l.The sample was repeated multiple times.Some results are from a different analyzer, but it is not specified which results.The first repeat result was 209 ng/l.The second repeat result was 210 ng/l.The third repeat result was 205 ng/l.The repeat result of 205 ng/l was deemed to be correct.The sample was repeated because the customer has a rule to repeat the sample if the result is greater than 100 ng/l.
Additional Manufacturer Narrative
The customer was unable to provide further information, and based on the data provided, a clear root cause could not be identified.With the limited amount of information, we are unable to rule out possible causes.The customer's allegation is not substantiated.